Facebook Pixel

i had my period then about 3 days later i had unprotected sex , 3 days later i took Plan B Pill , its been a week and i just started bleeding again? What is it Someone Help ?

By April 26, 2011 - 2:48pm
Rate This

Add a Comment2 Comments

Hi Jennysalas10,

One of the side effects of Plan B is a change in your period. I took this straight off of their website:

"Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention."

This Question seems to be asked frequently on EmpowHer, maybe reading others similar experiences will help ease you a bit. http://www.empowher.com/community/ask/i-got-my-period-after-taking-plan-b-pills-even-though-i-just-had-my-period-3-days

Hope this helps!


April 26, 2011 - 4:13pm
(reply to Rosa Cabrera RN)

Yes , it did thank you. (:

April 26, 2011 - 6:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!